JournalsowrVol. 7, No. 4pp. 2977–3042

Infinite Dimensional Lie Theory

  • Karl-Hermann Neeb

    Friedrich-Alexander-Universität Erlangen-Nürnberg, Germany
  • Arturo Pianzola

    University of Alberta, Edmonton, Canada
  • Tudor S. Ratiu

    Ecole Polytechnique Fédérale de Lausanne, Switzerland
Infinite Dimensional Lie Theory cover

A subscription is required to access this article.

Abstract

The workshop focussed on recent developments in infinite-dimensional Lie theory. The talks covered a broad range of topics, such as structure and classification theory of infinite-dimensional Lie algebras, geometry of infinite-dimensional Lie groups and homogeneous spaces and representations theory of infinite-dimensional Lie groups, Lie algebras and Lie-superalgebras.

Cite this article

Karl-Hermann Neeb, Arturo Pianzola, Tudor S. Ratiu, Infinite Dimensional Lie Theory. Oberwolfach Rep. 7 (2010), no. 4, pp. 2977–3042

DOI 10.4171/OWR/2010/51